# SDR AALA960363

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN FRAME WEB, STA 825.95, LT STR 16 CUT-OUT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 51-40-2, PAGES 1-8, AND SRM 51-40, PAGE 1.  TST:  62,953 HRS.  CYCLES:  41,811.  (X)
